After years of the woke agenda pushing puberty blocking drugs on small children to turn them transgender, the FDA is suddenly warning that the drugs are dangerous for our children’s health.
And it’s about time.
Despite the Biden administration’s horrid campaign to harm our children with these dangerous drugs, the FDA is warning of harsh side effects. The health agency is warning of brain swelling, loss of vision, and serious risks for children who are being injected with the gonadotropin-releasing hormone (GnRH).
“Five were undergoing treatment for central precocious puberty and one for transgender care,” FDA officials warned. “The onset of pseudotumor cerebri symptoms ranged from three to 240 days after GnRH agonist initiation.”
“Although the mechanism by which GnRH agonists may lead to development of pseudotumor cerebri has not been elucidated, and patients with CPP may have a higher baseline risk of developing pseudotumor cerebri compared with children without CPP,” an FDA spokesman said.
“This potential serious risk associated with GnRH agonists justifies inclusion in product labeling,” the FDA added.
This is the least of it, of course. These Dr. Mengele-like trans “doctors” are doing far worse than just handing out these dangerous puberty blockers. They are also slicing off little boys’ penises and gouging out little girl’s breasts.
These people need to be in jail, not a hospital.Commentary